MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 1 12/14; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 1 12/14; CEMENTED HIP STEM
Catalog Number 01.12.041
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 july 2019: lot 164578: (b)(4) items manufactured and released on 29 september 2016.Expiration date: 2021-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: versafitcup 01.26.50mb acetabular shell ø 50 (k083116) lot.177473.Batch review performed on 18/07/2019: lot 177473: (b)(4) items manufactured and released on 02-mar-2018.Expiration date: 2023-02-22.No anomalies found related to the problem to date, items of the same lot have been already sold without any other similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot.178296.Batch review performed on 18/07/2019: lot 178296: (b)(4) items manufactured and released on 22-mar-2018.Expiration date: 2023-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: mectaplug 01.33.101 mectaplug pe size 1 lot.180521 (not distributed in the us).Batch review performed on 18/07/2019: lot 180521: (b)(4) items manufactured and released on 25 apr 2018.Expiration date: 2023-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: cup: ball heads: cocr 01.25.013 cocr ball head 12/14 ø 28 size l +3.5 (k072857) lot.166592.Batch review performed on 18 july 2019: lot 166592: (b)(4) items manufactured and released on 07 march 2017.Expiration date: 2022-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a total hip replacement (b)(6) 2017 which had to be revised on the (b)(6) 2017 due to fracture (no implants has been removed).The patient then suffered from an infection which resulted in all implants needed to be extracted ((b)(6) 2018).On (b)(6) 2019 all implants were removed due to infection, pathogen unknown.

Brand Name
QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 1 12/14
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8835298
Report Number3005180920-2019-00656
Device Sequence Number2743035
Product Code LZO
UDI-Device Identifier07630030802225
UDI-Public07630030802225
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2021
Device Catalogue Number01.12.041
Device Lot Number164578
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR